# SDR CA021010009

- Difficulty date: September 26, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 4,231 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 8626305
- Condition: Broken
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR RECYCLE FOUR TIMES BEFORE FULLY EXTENDED. NOSE GEAR INSPECTED AND FOUND RIGHT GEAR DOOR LINK ATTACHMENT BRACKET BROKEN. THE BROKEN BRACKET WAS STOPPING THE NOSE FROM GOING DOWN TO LOCK POSITION.
